I have not posted anything about Alan since our last Houston visit, so it's time. All in all, Alan is doing pretty well. He has completed a full month of the Afinitor. Side effects he has had are mouth sores, fatigue, body rash a few nose bleeds. As far as I can tell he has not had much trouble with nausea, but then again, he does not tell me everything. I mentioned before that he has to be on a strict diet...watching cholesterol and fats. At his last local check-up, his cholesterol was high and his triglyceride counts were out the roof....scary high. We were shocked with this b/c he has been doing VERY WELL with is diet. That just shows you how this medicine effects his body. We talked with his Dr. in Houston about this and they put him on Lipitor. I guess we will see when we go back to Houston July 13th how he is doing with the Lipitor. We freaked out over that one...it was bad. I know I am and I'm sure Alan is (without showing much emotion about it) getting anxious about our next Houston trip to see if the Afinitor is working. Please say a few extra prayers for Alan that day.
This past weekend we were working outside, early, trying to avoid some of the heat and Alan just got too hot and just about passed out....heat exhaustion. Cold shower and cold water helped, but that was an eye opener too. His body has been through alot over this past year and the heat just zapped him...quick! You know, sometimes I have to remind him he is on chemo...."CHEMO"...yes, very bad drug and it does bad things to your body put hopefully good things at the same time. Anyway, just wanted to give everyone an update and hope you all have a wonderful 4th of July!! Love and Prayers to all!